# SDR ASAA2014070208579

- Difficulty date: July 2, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 66,780 hours, 42,944 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654576667
- Condition: Corroded
- Location: Bs 470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 13R AT BS 470 HAS CORROSION.  ACFT GROUNDED.  REPAIRED STRINGER 13R, STA 470 IAW EA 400, 53 EA, 13052 REV NEW ISSUED 17JUL14 IAW ASSOCIATED FAA FORM 8100-9 THIS IS A DAMAGE TOLERANCE, CAT B REPAIR FIRST AND SECOND STAGE APPROVAL HAS BEEN PROVIDED THIRD STAGE APPROVAL IS REQUIRED BEFORE ACFT REACHES 75000 TOTAL FLT CYCLES AT TASK NOTIFICATION SENT W 1", O .060", R .049", L 3", D .011.
